Title: Null congruence spacetimes constructed from 3-dimensional Robertson-Walker spaces
Authors: Haesen, Stefan ×
Palomo, Francisco J
Romero, Alfonso #
Issue Date: 2009
Publisher: North-Holland
Series Title: Differential Geometry and its Applications vol:27 pages:240-249
ISSN: 0926-2245
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science